ITP OpenIR

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Exactly controllable transmission of nonautonomous optical solitons 期刊论文
PHYSICAL REVIEW A, 2009, 卷号: 79, 期号: 6, 页码: -
Authors:  Luo, Hong-Gang;  Zhao, Dun;  He, Xu-Gang;  Luo, HG , Lanzhou Univ, Ctr Interdisciplinary Studies, Lanzhou 730000, Peoples R China
Adobe PDF(202Kb)  |  Favorite  |  View/Download:128/34  |  Submit date:2012/08/02
Partial-differential Equations  Dispersion-decreasing Fiber  Varying Dispersion  Painleve Property  Management  Gain  Nonlinearity  Model  
Engineering integrable nonautonomous nonlinear Schrodinger equations 期刊论文
PHYSICAL REVIEW E, 2009, 卷号: 79, 期号: 5, 页码: -
Authors:  He, Xu-Gang;  Zhao, Dun;  Li, Lin;  Luo, Hong-Gang;  He, XG , Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China
Adobe PDF(3283Kb)  |  Favorite  |  View/Download:126/23  |  Submit date:2012/08/02
Partial-differential Equations  Dispersion Management  Evolution-equations  Varying Dispersion  Painleve Property  Soliton-solutions  Optical-soliton  Dynamics  Model  Waves  
Higher dimensional integrable models with Painleve property obtained from (1+1)-dimensional Schwarz KdV equation 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 1998, 卷号: 53, 期号: 8, 页码: 689-692
Authors:  Chen, LL;  Lou, SY;  Lou, SY , Ningbo Univ, Inst Modern Phys, Ningbo Normal Coll, Ningbo 315211, Peoples R China.
Favorite  |  View/Download:76/3  |  Submit date:2012/08/29
Partial-differential Equations  
Symmetries and similarity reductions of the dym equation 期刊论文
PHYSICA SCRIPTA, 1996, 卷号: 54, 期号: 5, 页码: 428-435
Authors:  Lou, SY;  Lou, SY , NINGBO NORMAL COLL,INST MODERN PHYS,NINGBO 315211,PEOPLES R CHINA.
Adobe PDF(678Kb)  |  Favorite  |  View/Download:113/31  |  Submit date:2012/08/29
Partial-differential Equations  Dym  Korteweg-devries Hierarchy  Harry  Linear Evolution-equations  Sawada-kotera Equation  Recursion Operator  Painleve Property  Discrete Eigenfunctions  Singularity Analysis  Kdv Equation  
SYMMETRIES AND LIE-ALGEBRAS OF THE HARRY-DYM HIERARCHY 期刊论文
CHAOS SOLITONS & FRACTALS, 1994, 卷号: 4, 期号: 10, 页码: 1961-1964
Authors:  LOU, SY
Adobe PDF(617Kb)  |  Favorite  |  View/Download:107/16  |  Submit date:2012/08/29
Partial-differential Equations  Bi-hamiltonian Structure  Painleve Property  Singularity Analysis  Evolution-equations  Integrable Systems  Recursion Operator  Transformation  Potentials